Title: Homogeneity on three-dimensional contact metric manifolds
Authors: Calvaruso, G ×
Perrone, D
Vanhecke, Lieven #
Issue Date: 1999
Publisher: Magnes press
Series Title: Israel journal of mathematics vol:114 pages:301-321
Abstract: We study ball-homogeneity, curvature homogeneity, natural reductivity, conformal flatness and phi-symmetry for three-dimensional contact metric manifolds. Several classification results are given.
ISSN: 0021-2172
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science